| Model Number |
BOXED PATIENT CIRCUIT ASSY, 3100A, 850S |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
10/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The customer reported that the boxed patient circuit assy, 3100a, 850s (hose) came loose from the coupling piece that connects back to the humidification chamber of the f&p.As such, the hfo (high frequency oscillation) stopped, and the patient experienced desaturated, drop in cardiac activity, and systole.The end user provided ventilation with hood and balloon as well as chest compressions (20 times), and the patient recovered.The hose was reinserted, fixed with brown tape, and secured with coupler and tie wrap.
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Additional Manufacturer Narrative
Device evaluation: d9, g3, g6, h2, h3, h6, and h10 device evaluation: according to the investigation and per samples sent by the customer we cannot determine a root cause since the id for tubing part number 29212-006 was dimensioned according to pqas.57-1024 etal and no issues were found, also the od for component part number mx65-4223a was dimensioned according to rmqas 3128a etal and no issues were found.Additionally the ifu part number 33571-001 included in the fg 29028-003 has the following note: "ensure all connections and fittings are hand tightened before use".Therefore, the root cause was undetermined.